# SDR YENA201907170405

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 65,908 hours, 23,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND MAIN CABIN FR69-70 STR23L SHEAR PLATE CRACKED; REF N/R 440594-44519 REMOVED AND REPLACED SHEARWEB IAW SRM 51-42-11, 51-72-11-911-02.
